Dilation of a class of quantum dynamical semigroups with unbounded generators on UHF algebras
Annales de l'I.H.P. Probabilités et statistiques, Tome 41 (2005) no. 3, pp. 505-522.
@article{AIHPB_2005__41_3_505_0,
     author = {Goswami, Debashish and Sahu, Lingaraj and Sinha, Kalyan B.},
     title = {Dilation of a class of quantum dynamical semigroups with unbounded generators on UHF algebras},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {505--522},
     publisher = {Elsevier},
     volume = {41},
     number = {3},
     year = {2005},
     doi = {10.1016/j.anihpb.2004.12.001},
     zbl = {1072.81038},
     mrnumber = {2139031},
     language = {en},
     url = {www.numdam.org/item/AIHPB_2005__41_3_505_0/}
}
Goswami, Debashish; Sahu, Lingaraj; Sinha, Kalyan B. Dilation of a class of quantum dynamical semigroups with unbounded generators on UHF algebras. Annales de l'I.H.P. Probabilités et statistiques, Tome 41 (2005) no. 3, pp. 505-522. doi : 10.1016/j.anihpb.2004.12.001. http://www.numdam.org/item/AIHPB_2005__41_3_505_0/

[1] P.S. Chakraborty, D. Goswami, K.B. Sinha, A covariant quantum stochastic dilation theory. Stochastics in finite and infinite dimensions, in: Trends Math., Birkhäuser Boston, Boston, MA, 2001, pp. 89-99. | MR 1797082 | Zbl 0982.46056

[2] D. Goswami, K.B. Sinha, Hilbert modules and stochastic dilation of a quantum dynamical semigroup on a von Neumann algebra, Comm. Math. Phys. 205 (2) (1999) 377-403. | MR 1712583 | Zbl 0935.46055

[3] D. Goswami, K.B. Sinha, Stochastic dilation of symmetric completely positive semigroups, Preprint, available at, .

[4] D. Goswami, A.K. Pal, K.B. Sinha, Stochastic dilation of a quantum dynamical semigroup on a separable unital C * -algebra, Infin. Dimens. Anal. Quantum Probab. Relat. Top. 3 (1) (2000) 177-184. | Zbl 01988941

[5] R.L. Hudson, K.R. Parthasarathy, Quantum Ito's formula and stochastic evolutions, Comm. Math. Phys. 93 (3) (1984) 301-323. | MR 745686 | Zbl 0546.60058

[6] T. Matsui, Markov semigroups on UHF algebras, Rev. Math. Phys. 5 (3) (1993) 587-600. | MR 1240735 | Zbl 0794.46049

[7] P.A. Meyer, Quantum Probability for Probabilist, Lecture Notes in Math., vol. 1538, Springer-Verlag, Heidelberg, 1993. | MR 1222649 | Zbl 0773.60098

[8] A. Mohari, Quantum stochastic differential equations with unbounded coefficients and dilations of Feller's minimal solution, Sankhyā Ser. A 53 (3) (1991) 255-287. | MR 1189771 | Zbl 0751.60062

[9] A. Mohari, K.B. Sinha, Stochastic dilation of minimal quantum dynamical semigroup, Proc. Indian Acad. Sci. Math. Sci. 102 (3) (1992) 159-173. | MR 1213635 | Zbl 0766.60119

[10] K.R. Parthasarathy, An Introduction to Quantum Stochastic Calculus, Monographs Math., vol. 85, Birkhäuser, Basel, 1992. | MR 1164866 | Zbl 0751.60046